MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/jac/37.4.831

Медицинская библиотека · The Journal of antimicrobial chemotherapy · 1996

Peripheral sensory disturbances related to treatment with fluoroquinolones.

Hedenmalm K, Spigset O

СтатьяПеревод в очереди

Аннотация

The symptoms and possible risk factors of peripheral sensory disturbances related to fluoroquinolones are reviewed on the basis of 37 reports submitted to the Swedish Adverse Drug Reactions Advisory Committee. In 25 patients (68%), symptoms occurred within 1 week after start of treatment. Paraesthesia was the most common complaint and occurred in 81% of the cases. Fifty-one per cent of the reports concerned numbness/hypoaesthesia, 27% pain/hyperaesthesia and 11% muscle weakness. Seventy-one per cent of the patients recovered within 2 weeks after drug discontinuation. Possible predisposing factors were impaired renal function, diabetes, lymphatic malignancy and treatment with another drug known to cause neuropathy.

Для цитирования: Hedenmalm K, Spigset O. Peripheral sensory disturbances related to treatment with fluoroquinolones.. The Journal of antimicrobial chemotherapy. 1996. DOI: 10.1093/jac/37.4.831.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.